# SDR SWAA2018041021067

- Difficulty date: March 23, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM CORRODED AT BS 727E+3, LBL 3.  R & R THE FLOORBEAM IAW SRM AND DWG.
